# SDR GTIA2020022435044

- Difficulty date: February 24, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N606NK
- Make and model: Airbus A320-232
- Aircraft serial: 4592
- Aircraft time: 35,540 hours, 16,170 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RH MLG MAIN FITTING INNER BORE.  RAF-01 OPENED.  REF NRI 5000972557-0020-ITEM RESOLVE  ON LTPR NRI 5000972557-0020 AND EO 1003103305-0010/SPIRIT EO 3211-2002 REV.00
